JournalszaaVol. 6, No. 2pp. 143–150

Pseudo-Differential Operators in Fp,qsF^s_{p,q}-Spaces

  • Hans Triebel

    Friedrich-Schiller-Universität Jena, Germany
Pseudo-Differential Operators in $F^s_{p,q}$-Spaces cover

Abstract

If a(x,ξ)S1,δ0a(x, \xi) \in S^0_{1, \delta} 0δ<10 ≤ \delta < 1, then the pseudo-differential operator a(x,D)a(x,D) is continuous in Fp,qsF^s_{p,q}, where <s<–\infty < s < \infty and either 0<p<,0<q0 < p < \infty, 0 < q ≤ \infty or p=q=p = q = \infty.

Cite this article

Hans Triebel, Pseudo-Differential Operators in Fp,qsF^s_{p,q}-Spaces. Z. Anal. Anwend. 6 (1987), no. 2, pp. 143–150

DOI 10.4171/ZAA/237